# SDR FDEA201501030013

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 75,388 hours, 18,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1120
- Condition: Failed
- Location: Cabin
- Part time: 28,858 hours, 7,408 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHT TEST, GOT A LEVEL 1 EMER LIGHT BATTERY 1 LOW ALERT.  REPLACED EMER EXIT LIGHT POWER SUPPLY IAW MM 33-51-01-4 & TESTED OK PER AMM 33-51-01-5.
